# SDR ASAA2022081039458

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 25,162 hours, 7,863 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Breaker
- Part number: 2042M67P02
- Part serial: FFFH0412
- Condition: Popped
- Location: #2 Engine
- Part time: 51,887 hours, 15,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 78273000, FOUND ENG 2 ALTN PWRR CHAN A C/B POPPED. GROUNDED - YES. REMOVED & REPLACED #2 ENG EEC REF B737-900 AMM 73-21-60-000-801-F00.
